Alabama, 2009Hail and Damaging Winds in Alabama, July 30, 2009
July 30, 2009 · NWS MOB · 4 events in 1 county or zone
Thunderstorms produced damaging winds and large hail in southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced damaging winds and large hail in southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jul 30, 12:04 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 30, 12:04 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT THU JUL 30 2009
AVIATION UPDATE...18Z ISSUANCE...MVFR AND VFR EXPECTED AT ALL
TERMINALS EXCEPT IN AREAS OF CONVECTION WHERE RAIN WILL BE HEAVY
ENOUGH TO BRING IFR TO VLIFR CONDITIONS AND STRONG GUSTY WINDS.
77/BD
.SHORT TERM...(TODAY THROUGH TONIGHT)CONVECTIVE COVERAGE YESTERDAY
WAS LESS THAN EXPECTED...WITH ONLY SCATTERED SHRA/TSRA OCCURRING...
PRIMARILY OVER OUR INTERIOR ZONES. EXPECT SIMILAR SCENARIO TODAY AS
FCST AREA REMAINS UNDER THE INFLUENCE OF THE ACTIVE WESTERLIES
ALOFT. MODELS INDICATE THAT A COUPLE MORE MID LEVEL DISTURBANCE WILL
MOVE EAST TOWARD AND ACROSS CENTRAL ALABAMA TODAY AND TONIGHT...
WITH THE STRONGER DISTURBANCE APPROACHING THIS EVENING. THESE
DISTURBANCES WILL ONCE AGAIN ENHANCE LIFT WITHIN THE DEEPLY MOIST
ENVIRONMENT (PWATS OF 1.75 TO 2.25 INCHES)...RESULTING IN SCATTERED
SHRA/TSRA. AS HAS BEEN THE CASE FOR THE PAST COUPLE OF DAYS... THE
RISK OF SEVERE WEATHER IS AGAIN ANTICIPATED TO BE MINIMAL TODAY.
THAT SAID...SOME OF THE STORMS COULD AGAIN BE STRONG...PRODUCING
BRIEF WIND GUSTS IN THE 35 TO 45 MPH RANGE. THE PRIMARY THREAT FROM
ANY STORMS TODAY AND THIS EVENING WILL CONTINUE TO BE HEAVY
RAINFALL. MAX TEMPS WILL BE NEAR NORMAL WITH DAYTIME HIGHS GENERALLY
IN THE UPPER 80S AND LOWER 90S MOST LOCATIONS. LOW TEMPS TONIGHT
EXPECTED TO GENERALLY BE IN THE MID 70S.
TODAY'S WET MICROBURST RISK: MODERATE.
12/DS
FOR FRIDAY THROUGH SATURDAY...FRIDAY STARTS WITH A SHORTWAVE SYSTEM
SWINGING NORTHEAST OF THE FA IN THE BASE OF AN UPPER TROUGH
STRETCHING SOUTH HUDSON BAY TO THE BAY OF CAMPECHE....WITH MORE
ENERGY SWINGING SOUTHEAST INTO THE TROUGH OVER THE NORTHERN US
ROCKIES/PLAINS. THIS EXITING ENERGY LEAVES A TRAILING FRONT JUST
NORTH OF THE FA...ACCORDING TO THE NAM AND GFS. THIS BOUNDARY WILL
PROVIDE THE FOCUS FOR THE BEST CHANCE FOR PRECIP THROUGH THE END OF
THE SHORT TERM...ESPECIALLY WITH MORE SHORTWAVE ENERGY MOVING INTO
THE CENTRAL CONUS UPPER TROUGH(OVER THE NORTHERN/CENTRAL PLAINS/MISS
RIVER VALLEY).
WITH THIS SAGGING BOUNDARY COMES INCREASING PRECIP H20
LEVELS...RISING WELL ABOVE 2"...2.4" BY SATURDAY EVENING ACCORDING TO
NAM AND GFS. WITH THIS SOUPY AIRMASS OVER THE AREA...POPS WELL ABOVE
SEASONAL ARE LIKELY. AM SOMEWHAT CONCERNED AT THIS TIME WITH THE
POSSIBILITY OF AN INCREASE IN NUISANCE FLOODING...ESPECIALLY OVER
NORTHERN SECTIONS OF THE FA...WITH TRAINING CELLS AND VERY HEAVY
RAINS POSSIBLE. AN EYE WILL NEED TO BE KEPT ON THIS.
.LONG TERM...(SATURDAY NIGHT ON)FOR THE REST OF THE WEEKEND INTO
MONDAY...THE UPPER TROUGH OVER THE CONUS BEGINS TO SHIFT EAST...WITH
THE AXIS MOVING EAST OF THE MISS RIVER BAY MONDAY MORN. YET MORE
ENERGY SWINGING THROUGH THE EASTERN TROUGH WILL SHIFT THE UPPER
TROUGH A BIT FARTHER EAST....WITH MEDIUM RANGE GUIDANCE DIVERGING
OVER THE HANDLING OF THE BASE OF THE TROUGH OVER THE GULF OF MEXICO.
ECMWF BUILDS DESERT SOUTHWEST HIGH PRESSURE FARTHER EAST THAN THE
GFS...SHIFTING THE UPPER TROUGH EAST OF THE FL PENINSULA...WHILST THE
GFS KEEPS IT JUST EAST OF THE LOWER MISS RIVER VALLEY. 00Z GFS
ENSEMBLE MEAN LOOKS TO BE A GOOD COMPROMISE FOR TUES THROUGH
THURS...SO HAVE LEANED THAT WAY FOR THE FORECAST. RESULT IS TEMPS
AND POPS AROUND SEASONAL.
&&
.AVIATION...(12Z ISSUANCE)HIGH AMOUNTS OF MOISTURE AND INSTABILITY
WILL CONTINUE TO BE IN PLACE TODAY AND TONIGHT. AS A RESULT...EXPECT
ANOTHER DAY OF ISOLATED TO SCATTERED CONVECTION TODAY...ALONG WITH A
SCATTERED TO BROKEN CUMULUS FIELD WITH BASES AROUND 3500 FT. AS WAS
THE CASE YESTERDAY...MOST OF THE CONVECTION WILL LIKELY BE TO THE
NORTH OF THE TAF SITES...WHICH ARE ALONG THE COAST. WINDS WILL STAY
OUT OF THE SOUTH THROUGH PERIOD...5 TO 10 KNOTS EARLY IN THE MORNING
AND THEN ABOUT 10-12 KT DURING THE LATE MORNING AND AFTERNOON HOURS
BEFORE DROPPING TO 5 TO 10 KNOTS ONCE AGAIN OVERNIGHT. 12/DS
&&
.MARINE...A SFC RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE
NORTHERN AND EASTERN GULF OF MEXICO INTO THE EARLY PART OF NEXT
WEEK. THIS WILL MAINTAIN A LIGHT TO OCCASIONALLY MODERATE ONSHORE
WIND FLOW THROUGH THE FCST PERIOD. SEAS WILL REMAIN AROUND 2 FEET
WITH THE MENTION OF HIGHER WINDS AND WAVES NEAR SCATTERED SHOWERS
AND THUNDERSTORMS...THAT WILL BE MORE LIKELY CLOSER TO SHORE.
12/DS
&&
.FIRE WEATHER...CONTINUED SOUTHERLY FLOW INTO THE COMING WEEK...WITH
DAILY AFTERNOON/EVENING THUNDERSTORMS EXPECTED. NO PROBLEMS NOTED
WITH DISPERSIONS OR RH LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 91 77 90 74 89 / 30 40 60 30 50
PENSACOLA 90 80 89 76 89 / 30 30 50 30 50
DESTIN 89 80 88 77 88 / 30 20 50 30 50
EVERGREEN 91 73 90 72 88 / 40 40 60 30 60
WAYNESBORO 90 74 89 70 87 / 40 50 60 40 60
CAMDEN 91 73 91 72 89 / 40 50 60 40 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
12/16
Hazardous weather outlook, Jul 30, 8:51 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
951 AM CDT THU JUL 30 2009
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-311500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
951 AM CDT THU JUL 30 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...AND THE
COASTAL WATERS OF ALABAMA AND WEST FLORIDA PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AS WEAK UPPER LEVEL
DISTURBANCES AND AFTERNOON HEATING BRING SHOWERS AND THUNDERSTORMS
THIS AFTERNOON. CONVECTION WILL BE MORE WIDESPREAD OVER THE INTERIOR
BUT MORE ISOLATED CLOSER TO THE COAST. SOME STORMS WILL BRING STRONG
GUSTY WINDS 35 TO 45 MPH...WITH A MODERATE RISK OF DAMAGING
MICROBURSTS ABOVE 58 MPH THROUGH THIS EVENING. WIDESPREAD ORGANIZED
SEVERE WEATHER IS NOT EXPECTED. CONVECTION WILL LINGER INTO LATE THIS
EVENING AS UPPER LEVEL DISTURBANCES CONTINUE TO TRANSIT THE REGION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND LINGER OVERNIGHT.
GUSTS OVER 35 MPH AND HEAVY DOWNPOURS ARE POSSIBLE BUT ORGANIZED
SEVERE WEATHER IS NOT ANTICIPATED.
SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION UNLIKELY.
In the hours before
Special weather statement, Jul 30, 10:03 AM CST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1103 AM CDT THU JUL 30 2009
ALZ059-FLZ001-003-301630-
ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-
1103 AM CDT THU JUL 30 2009
...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND SANTA ROSA
COUNTIES...
AT 1101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A
STRONG THUNDERSTORM NEAR BOGIA...MOVING NORTHEAST AT 20 MPH.
THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CENTURY...JAY AND WAHL THROUGH 1130 AM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, Jul 30, 11:25 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CDT THU JUL 30 2009
ALZ053-055>060-301815-
ESCAMBIA-COVINGTON-CONECUH-MONROE-BUTLER-CLARKE-CRENSHAW-
INCLUDING THE CITIES OF...ANDALUSIA...EVERGREEN AND MONROEVILLE...
1225 PM CDT THU JUL 30 2009
...A BAND OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON...
CONECUH...MONROE...BUTLER...CLARKE AND CRENSHAW COUNTIES...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A
LINE OF STRONG THUNDERSTORMS FROM 4 MILES NORTHWEST OF URIAH TO NEAR
LIBERTYVILLE...MOVING NORTH AT 25 MPH.
THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
PAUL...NYMPH...ANDALUSIA...SANFORD...RIVER FALLS...REPTON...I65 AND
US 84 AND HEATH THROUGH 115 PM CDT.
THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...BRINGING BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jul 30, 11:41 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CDT THU JUL 30 2009
ALZ052-MSZ067-076-301830-
WASHINGTON-GREENE-WAYNE-
1241 PM CDT THU JUL 30 2009
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...GREENE AND WAYNE
COUNTIES...
AT 1240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND
STRONG THUNDERSTORMS 5 MILES SOUTHEAST OF SMITHTOWN...MOVING
NORTHEAST AT 20 MPH.
THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
STATE LINE...BUCKATUNNA...BATTLES...ROBINSON JUNCTION...WINCHESTER
AND DENHAM THROUGH 130 PM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jul 30, 12:17 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
117 PM CDT THU JUL 30 2009
ALZ058-301900-
CRENSHAW-
INCLUDING THE CITIES OF...LUVERNE...
117 PM CDT THU JUL 30 2009
...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY...
AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF BRANTLEY...MOVING NORTHEAST AT 20
MPH.
THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BRANTLEY...RUTLEDGE...LUVERNE...GLENWOOD...PATSBURG AND LIVE OAK
THROUGH 200 PM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jul 30, 12:31 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
131 PM CDT THU JUL 30 2009
MSZ075-076-078-079-301915-
GEORGE-STONE-PERRY-GREENE-
131 PM CDT THU JUL 30 2009
...A STRONG THUNDERSTORM WILL AFFECT GEORGE...STONE...PERRY AND
GREENE COUNTIES...
AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS FOUND A
STRONG THUNDERSTORM NEAR RAMSEY SPRINGS...MOVING NORTHEAST AT 25 MPH.
THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BENNDALE...AVENT...MERRILL AND BEXLEY THROUGH 215 PM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.
THIS STORM COULD PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF
TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR
DRAINAGE AREAS. REMEMBER TO AVOID DRIVING YOUR VEHICLE INTO WATER
COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Event by event
2 thunderstorm wind, 1 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Clarke
- When
- July 30, 1:50 PM CST to 1:52 PM CST
- Where
- Clarke County, Jackson
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 31.520, -87.880
Winds estimated at 70 mph blew the roof of a National Guard armory off. A large portion of the roof landed on a vehicle in the parking lot. Multiple trees were also blown down.
Hail, Clarke
- When
- July 30, 1:59 PM CST to 2:01 PM CST
- Where
- Clarke County, 3 mi S of Grove Hill
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.657, -87.780
Thunderstorm Wind, Clarke
- When
- July 30, 2:00 PM CST to 2:02 PM CST
- Where
- Clarke County, 3 mi S of Grove Hill
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 31.657, -87.780
Winds estimated at 70 mph downed a large limb on a vehicle on Highway 43. It caused two injuries and one of them was transported to a hospital.
Lightning, Clarke
- When
- July 30, 2:30 PM CST
- Where
- Clarke County, Jackson
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.520, -87.880
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, July 30, 20091 death · $1.0 million · EF1 · 18 events
- Tornadoes and Flash Flooding in Mississippi, July 30, 2009$8.9 million · EF2 · 6 events
- Tornadoes and Flash Flood in Arkansas, July 30, 2009$1.6 million · EF2 · 7 events
- Tornadoes and Flash Flooding in Arkansas, July 30, 2009$1.1 million · EF2 · 6 events
- Hail and Damaging Winds in Mississippi, July 30 to 31, 2009$1.1 million · 68 kt wind · 39 events
- Tornado and Flash Flood in Tennessee, July 30, 2009$115,000 · EF1 · 3 events
- Flash Flooding and Damaging Winds in Texas, July 30, 2009$127,000 · 61 kt wind · 17 events
- Damaging Winds in Alabama, July 30, 20091 injured · $121,000 · 61 kt wind · 8 events
- Damaging Winds in Louisiana, July 30, 2009$150,000 · 60 kt wind · 2 events
- Lightning Strike in Georgia, July 30, 2009$150,000 · 1 event
- Flash Flood and Hail in New Mexico, July 30, 2009$63,000 · 1 in hail · 13 events
- Tornado and Flood in Kentucky, July 30, 2009$25,000 · EF1 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 190658, 190660, 190661, 190662.